Kuz'min, Kirill Genadievich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18

Number of views:
This page:603
Abstract pages:5564
Full texts:1440
Associate professor
Candidate of physico-mathematical sciences (2009)
Speciality: 01.01.09 (Discrete mathematics and mathematical cybernetics)
E-mail: ,
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. K. G. Kuzmin, V. R. Haritonova, “Estimating the stability radius of an optimal solution to the simple assembly line balancing problem”, Diskretn. Anal. Issled. Oper., 26:2 (2019),  79–97  mathnet; J. Appl. Industr. Math., 13:2 (2019), 250–260  scopus
2. Vladimir A. Emelichev, Kirill G. Kuzmin, Vadim I. Mychkov, “Estimates of stability radius of multicriteria Boolean problem with Hölder metrics in parameter spaces”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2015, 2,  74–81  mathnet
3. K. G. Kuzmin, “A united approach to finding the stability radii in a multicriteria problem of a maximum cut”, Diskretn. Anal. Issled. Oper., 22:5 (2015),  30–51  mathnet  mathscinet  elib; J. Appl. Industr. Math., 9:4 (2015), 527–539
4. V. A. Emelichev, K. G. Kuzmin, “Stability analysis of the efficient solution to a vector problem of a maximum cut”, Diskretn. Anal. Issled. Oper., 20:4 (2013),  27–35  mathnet  mathscinet
5. V. A. Emelichev, K. G. Kuz'min, “Estimating the stability radius of the vector MAX-CUT problem”, Diskr. Mat., 25:2 (2013),  5–12  mathnet  mathscinet  elib; Discrete Math. Appl., 23:2 (2013), 145–152  scopus
6. V. A. Emelichev, K. G. Kuz'min, “Stability conditions for a multicriteria Boolean problem of minimizing projections of linear functions”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:2 (2013),  125–133  mathnet  mathscinet  elib
7. Vladimir Emelichev, Vladimir Korotkov, Kirill Kuzmin, “On stability of Pareto-optimal solution of portfolio optimization problem with Savage's minimax risk criteria”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2010, 3,  35–44  mathnet  mathscinet  zmath
8. V. A. Emelichev, A. V. Karpuk, K. G. Kuzmin, “On quasistability of the lexicographic minimax combinatorial problem with decomposing variables”, Diskretn. Anal. Issled. Oper., 17:3 (2010),  32–45  mathnet  mathscinet  zmath
9. V. A. Emelichev, A. V. Karpuk, K. G. Kuz'min, “On a measure of quasistability of a certain vector linearly combinatorial Boolean problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 5,  8–17  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:5 (2010), 6–14  scopus
10. V. A. Emelichev, K. G. Kuz'min, “On stability of a vector combinatorial problem with MINMIN criteria”, Diskr. Mat., 20:4 (2008),  3–7  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 18:6 (2008), 557–562  scopus
11. A. G. Vodennikov, V. A. Emelichev, K. G. Kuz'min, “Об одном типе устойчивости векторной комбинаторной задачи размещения”, Diskretn. Anal. Issled. Oper., Ser. 2, 14:2 (2007),  32–40  mathnet  zmath
12. V. A. Emelichev, K. G. Kuz'min, “A general approach to studying the stability of a Pareto optimal solution of a vector integer linear programming problem”, Diskr. Mat., 19:3 (2007),  79–83  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 17:4 (2007), 349–354  scopus
13. Vladimir A. Emelichev, Olga V. Karelkina, Kirill G. Kuzmin, “Measure of stability and quasistability to a vector integer programming problem in the $l_1$ metric”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, 1,  39–50  mathnet  mathscinet  zmath
14. V. A. Emelichev, K. G. Kuz'min, “Analysis of the sensitivity of an efficient solution of a vector Boolean problem of the minimization of projections of linear functions onto $\mathbb R_+$ and $\mathbb R_-$”, Diskretn. Anal. Issled. Oper., Ser. 2, 12:2 (2005),  24–43  mathnet  mathscinet  zmath
15. V. A. Emelichev, K. G. Kuz'min, “Measure of quasistability in the metric $l_1$ of a vector combinatorial problem with a parametric optimality principle”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 12,  3–10  mathnet  mathscinet; Russian Math. (Iz. VUZ), 49:12 (2005), 1–8
16. V. A. Emelichev, K. G. Kuz'min, A. M. Leonovich, “Stability in the combinatorial vector optimization problems”, Avtomat. i Telemekh., 2004, 2,  79–92  mathnet  mathscinet  zmath; Autom. Remote Control, 65:2 (2004), 227–240  isi  scopus
17. V. A. Emelichev, K. G. Kuz'min, “Stability analysis of a strictly efficient solution of a vector problem of Boolean programming in the metric $l_1$”, Diskr. Mat., 16:4 (2004),  14–19  mathnet  mathscinet  zmath; Discrete Math. Appl., 14:5 (2004), 521–526
18. V. A. Emelichev, K. G. Kuz'min, A. M. Leonovich, “On a type of stability for a vector combinatorial problem with partial criteria of the form $\Sigma$-MINMAX and $\Sigma$-MINMIN”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 12,  17–27  mathnet  mathscinet; Russian Math. (Iz. VUZ), 48:12 (2004), 15–25

Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022